Ask Health Experts and Get Answers to Your Health Question ASAP
HI, Thanks for your question. My name is***** and I am here to help you today. I will be happy to help you with your follow-up questions also. I need few details.
Which antibiotic you are on and since how long?
Apo-AmoxiClav - 500 mg. for 3 1/2 days
Ok i see.
Since how long you have this diarrhea?
Is that fresh blood?
from the very first day that I started on the antibiotic. I also have stomach cramps.
No, it does not look that red.
I mean bright red
Thanks a lot for your input.
you are welcome. Thee is no blood in my urine
The most likely cause for your diarrhea with blood is hemorrhagic colitis
Colitis means inflammation of intestine and hemorrhagic means blood.
This is a side effect of amoxiclav.
You should immediately stop the drug and should contact your doctor who may change the antibiotic.
O.K. thank you; should I go and see my doctor t all. I know that diahharea is a symptom of this anti-biotic it is just the blood that scares me. Thank you very, very much..
Till you contact him you need symptomatic treatment for your diarrhea. This includes BRAT diet (banana, rice, apple sauce and toast)
Lots of fluids specially Gatorade.
You are most welcome.
Just don't worry, you will be fine soon.
Anything else you want to ask?
Thank you very much for your help; muchly appreciated.
Yes you should see your doctor :)
I wish you good luck that you get well soon, please ask if you have any question because our discussion always remains open so you can always ask more till you are satisfied, You can click the smiley to rate the answer. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always.